# SDR CAL950280

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Sta 312
- Part time: 41,155 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND CORROSION UNDER FLOOR SUPPORT AT STA 312.  THE CORRODED AREA WAS CUT OUT IAW SRM 51-40-4.  A REPAIR ANGLE AND FILLER WERE FABRICATED AND INSTALLED IAW SRM 51-40-4.  (W)
